# SDR RAIA00704048

- Difficulty date: April 16, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 15,065 hours, 10,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5493 - STL - EMERGENCY LIGHT ON HAND RAIL HINGE OF AIRSTAIRS INOP.  MAINTENANCE DEFERRED LIGHT PER MEL.
